# SDR 4DPA2020070400001

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 33,688 hours, 28,005 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,544 hours, 23,871 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 23070401
- Part serial: CAE311970
- Condition: Overtemp
- Part time: 28,544 hours, 23,871 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B, O
- Precautionary procedure: A, E

## Discrepancy

CREW REPORTED-THERMAL RUNAWAY SHORTLY AFTER LEVELING AT FL370.  ITT BEGAN CLIMBING.  PULLED BACK #2 THRUST LEVER AND ITT CLIMBED ABOVE 1000.  ELECTED TO SHUT DOWN ENGINE #2 AS IT GAVE UP THE GHOST AS WELL.  ENGINE SHUT DOWN WITHOUT ISSUE.  BEFORE SHUTDOWN OIL PRESSURE ON #2 AT ZERO.  FA REPORTED HEARING A “POP” AND A SMALL AMOUNT OF DETECTABLE SMOKE APPEARED IN THE CABIN.  STARTED APU.  SMOKE CLEARED.  MADE NORMAL LANDING ON ENGINE #1. AND ON DESCENT EICAS MESSAGE #1 FIRE DETECT FAIL.  CLEARED ON ITS OWN. CORR ACTION- R&RING #2 ENGINE
